# SDR DALA2025040302524

- Difficulty date: October 15, 2024
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 9,252 hours, 4,316 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR HAS CORROSION. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0088:5360-2017/001 00164 REMOVED AND REPLACED SERVICE DOOR PER A220 AMP 52-47-06. CORROSION LEVEL 1. (LP# 0610687)
